Cookies?
Library Header Image
LSE Research Online LSE Library Services

Bailouts and the optimal taxation of bonus pay

Besley, Timothy and Ghatak, Maitreesh (2013) Bailouts and the optimal taxation of bonus pay. American Economic Review, 103 (3). pp. 163-167. ISSN 0002-8282

Full text not available from this repository.

Item Type: Article
Official URL: http://www.aeaweb.org/aer/index.php
Additional Information: © 2013 The Author(s)
Library of Congress subject classification: H Social Sciences > HJ Public Finance
Sets: Research centres and groups > Suntory and Toyota International Centres for Economics and Related Disciplines (STICERD)
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 04 Jul 2013 16:06
URL: http://eprints.lse.ac.uk/51029/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only